Open Access
2017 Nielsen fixed point theory on infra-solvmanifolds of Sol
Jang Hyun Jo, Jong Bum Lee
Topol. Methods Nonlinear Anal. 49(1): 325-350 (2017). DOI: 10.12775/TMNA.2016.080


Using averaging formulas, we compute the Lefschetz, Nielsen and Reidemeister numbers of maps on infra-solvmanifolds modeled on Sol, and we study the Jiang-type property for those infra-solvmanifolds.


Download Citation

Jang Hyun Jo. Jong Bum Lee. "Nielsen fixed point theory on infra-solvmanifolds of Sol." Topol. Methods Nonlinear Anal. 49 (1) 325 - 350, 2017.


Published: 2017
First available in Project Euclid: 11 April 2017

zbMATH: 1382.55003
MathSciNet: MR3635648
Digital Object Identifier: 10.12775/TMNA.2016.080

Rights: Copyright © 2017 Juliusz P. Schauder Centre for Nonlinear Studies

Vol.49 • No. 1 • 2017
Back to Top